# SDR 01FDEA00797

- Difficulty date: August 31, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bulb
- Condition: Faulty
- Location: Nr 2 Csd
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

01-297 NR 2 CSD TEMP ROSE TO 140 DEG AND STAB AFT THROTTLE RETARD IDLE TEMP DOWN 100 DEG.  REMOVED AND REPLACED CSD OIL TEMP BULB, COOLER AND FILTER.
